Header

UZH-Logo

Maintenance Infos

On rates of convergence in a random central limit theorem and in the central limit theorem for Markov chains


Bolthausen, E (1977). On rates of convergence in a random central limit theorem and in the central limit theorem for Markov chains. Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, 38(4):279-286.

Statistics

Citations

Dimensions.ai Metrics
6 citations in Web of Science®
3 citations in Scopus®
4 citations in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Statistics, Probability and Uncertainty, Statistics and Probability, Analysis, General Mathematics
Language:English
Date:1977
Deposited On:25 May 2010 13:45
Last Modified:17 Aug 2018 16:42
Publisher:Springer
ISSN:0044-3719
OA Status:Closed
Publisher DOI:https://doi.org/10.1007/BF00533159
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0336.60060
http://www.ams.org/mathscinet-getitem?mr=482943

Download

Full text not available from this repository.
View at publisher

Get full-text in a library